# SDR UIEA2022022300164

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 77,718 hours, 13,211 cycles
- System (JASC): 5700 · Wing Structure
- Part: Shear Tie
- Part number: 69B14267U9
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 1000 FRONT SPAR UPPER RBL 33.99" ATTACH SHEAR TIE FOUND CRACKED( USING 69B14267U11 SHEAR TIP IN LIEU OF 69B14267U9 SHEAR TIE REPLACED AND INSTALLED )
